# SDR CA010305008

- Difficulty date: February 26, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 9789601090
- Condition: Worn
- Location: Generator
- Part time: 111 hours
- Component: Generator, Pilats, 524321215
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE GEN 2 WENT OFF LINE. AS THE LOAD DROPPED THE GEN 2 WAS TURNED BACK ON LINE AND IT STAYED ON LINE UNTIL THE LOAD WAS INCREASED AND THEN IT WENT BACK OFF LINE. AIRCRAFT RETURNED TO BASE AND THE GEN 2 WAS REPLACED. THIS GEN IS A POST SB 24-016 GEN, AND THE BRUSHES WERE REPLACED FEB 9 FOR BEING WORN OUT. THEY HAD 260.5 HOURS AT THAT TIME THAT THEY WERE REPLACED. THE GEN WAS REPLACED AT PILATUS REQUEST. THE BRUSHES ONLY HAD 110.6 HOURS ON THEM AT THIS BRUSH FAILURE.
